# SDR NACA2019070800070

- Difficulty date: April 29, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: BS348.2 S14L L1 DOOR STOP FITTINGS X10 HAVE DAMAGE ON INNER FLANGE DUE TO ORIGINAL VENTURA 9G SLIDING DOOR INSTALLATION. CORRECTIVE ACTION: STA 348-2 STR 7L-14L L1 DOOR STOP FITTINGS X10 HAVE DAMAGE ON INNER FLANGE HOLES DUE TO ORIGINAL VENTURA 9G SLIDING DOOR INSTALLATION REPAIRED BY INSTALLING NEW REPLACEMENT FITTINGS IAW DRAWING # 65-17685 REV H AND DRAWING # 3100 REV B.
